# SDR UIEA2018080101598

- Difficulty date: August 1, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,553 hours, 16,524 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW EICAS. PERFORMED BITE TEST IAW 34-41-00, NO FAULTS FOUND OK FOR SERVICE.
